# SDR SWIA971081

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boots
- Condition: Failed
- Location: Lt/Rt Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT INBOARD STABILIZER DE-ICE BOOTS AND INBOARD LEFT AND RIGHT WING DE-ICE BOOTS FAIL AFTER ABOUT 10 SECONDS OR LESS IN BOTH TIMERS AND LIGHT AND HEAVY CYCLE.  RETURNED TO LAX.  INSTALLED SERVICEABLE EJECTOR VALVE IAW MM 30-10-00.  RAN SYSTEM AND OPS CHECKS GOOD.
